Translator Disclaimer
2017 Global existence and asymptotic stability of mild solutions for stochastic evolution equations with nonlocal initial conditions
Pengyu Chen, Ahmed Abdelmonem, Yongxiang Li
J. Integral Equations Applications 29(2): 325-348 (2017). DOI: 10.1216/JIE-2017-29-2-325

Abstract

The aim of this paper is to discuss the global existence, uniqueness and asymptotic stability of mild solutions for a class of semilinear evolution equations with nonlocal initial conditions on infinite interval. A sufficient condition is given for judging the relative compactness of a class of abstract continuous family of functions on infinite intervals. With the aid of this criteria the compactness of the solution operator for the problem studied on the half line is obtained. The theorems proved in this paper improve and extend some related results in this direction. Discussions are based on stochastic analysis theory, analytic semigroup theory, relevant fixed point theory and the well known Gronwall-Bellman type inequality. An example to illustrate the feasibility of our main results is also given.

Citation

Download Citation

Pengyu Chen. Ahmed Abdelmonem. Yongxiang Li. "Global existence and asymptotic stability of mild solutions for stochastic evolution equations with nonlocal initial conditions." J. Integral Equations Applications 29 (2) 325 - 348, 2017. https://doi.org/10.1216/JIE-2017-29-2-325

Information

Published: 2017
First available in Project Euclid: 17 June 2017

zbMATH: 1371.34086
MathSciNet: MR3663526
Digital Object Identifier: 10.1216/JIE-2017-29-2-325

Subjects:
Primary: 34F05, 47J35, 60H15

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 2 • 2017
Back to Top